When this tweet reaches 500 likes I will initiate first arrest of Mental Health employee
When it reaches 5000 likes I will arrest a psychiatrist
Well it’s better than cutting my ear off while perched on a Russian psychiatric facilities wall like Pyotr Pavlenski #PsychHunter
— End Psychiatry (@EndPsychiatry) December 10, 2017
Afterlife fear « on: March 29, 2017, 01:14:49 pm »
Before I was put on a benzo I had Pure o OCD. My theme was I thought I was dead and in the afterlife. Today while in benzo withdrawal I can’t seem to break through the thoughts that I’m fine. Like I’m totally losing it.
I have Mental illness so it’s kinda hard to help me when I have so much going on.
Re: Afterlife fear « Reply #1 on: March 29, 2017, 02:49:54 pm »
I think it may be your mental illness combining with the DP/DR that happens in withdrawal! For me it was just creepy things like the feel of plastic grocery bags was all wrong, I was sure they were much thinner and cheaply made and I despised touching them for a long time. Religion and your concept of what an after-life is are probably overwhelming right now.
So, research Depersonalization and Derealization, I hope that will comfort you…
I'm 45 and have lost ABSOLUTELY EVERYTHING. « on: March 14, 2017, 10:16:14 am »
I’ve been fighting clonazepam withdrawal for four years now. I’ve made it through it twice only to b launched back into it by mistakes. Once from taking a prescribed drug called perphenizine which totally reset me back to zero. And once from taking Aleve. I’m 45 and have lost everything I own. My savings, my 401 k, my stock portfolio and my house ..which burned down while in clonopin withdrawal. My credits destroyed too. I’ve lost over 200,000 total.
I’m 45 yrs old and feel there’s no use in trying to start over. I’m too old. My life is over and I simply do not want to exist anymore.
Anaesthetic Dilemma- Help Please!! « on: June 19, 2016, 04:14:12 am »
It’s been a while since I posted. Lots been happening including a hospitalisation on 6 March 2016 when I was admitted very ill & vomiting blood. Then followed blood transfusions in ER due to low blood count. Next thing was to find out the root cause of presenting symptoms. I was given a general anaesthetic for a endoscopy using a Benzo anaesthetic. Drs found HPylori bacteria had caused ulcers & biopsies were all clear of any other concerns. Have taken 2 lots of strong antibiotics to kill bacteria.
The anaesthetic caused my w/d sxs to escalate to such a degree that I had to hold my taper & only started again about 5 weeks ago (at a lower cut than I was doing before).
Presently on 14mg Valium per day & due to start another cut of 0.5mg tomorrow.
My concern is that the Gastroenterologist wants to do another endoscopy on 25 July to check all going OK. I know that this is possibly a good idea, but the thought of having another anaesthetic is terrifying, as I’m still recovering from the onslaught on my body of the last one!
I’ve printed up my very easily understood excel Tapering Schedule, have a folder full of personal information & relevant Ashton & other material so I can back up what I’m telling them. BUT to my dismay none of them even want to listen let alone look at what I’ve researched.
Bottom line: I really don’t want any more of this ‘stuff’ in my body at present & want to wait for further investigations when I’ve finished tapering.
Has anyone else had to face this dilemma whilst in horrendous withdrawal & tapering?
Any thoughts or encouragement would be greatly appreciated.
Love & blessings to all,
Re: Anaesthetic Dilemma- Help Please!! « Reply #1 on: June 19, 2016, 01:25:12 pm »
My suggestion would be not to try them making understand, just make it clear that you cannot and will not accept any benzodiazepine except what you regulary take for your taper.
Get it in writing if you have to ! Sometimes people have it reported in their medical files that they are ‘allergic’, but I don’t know if that would fly. Maybe the phrase ‘paradoxical reaction’ would work ?
I take it they used a benzodiazepine in addition to whatever else they used for aneasthesia ? There must be alternatives !
I haven’t been in that situation, but I know docs just won’t get it.
altitude and taper « on: May 25, 2016, 12:56:04 pm »
i have a strange question and wondering if anyone has advice… i am scheduled to be at the very end of my taper of temazepam at the end of july. i am at 11.5 mg from 30 mg right now and am surviving. however when i get to the end, i am scheduled to be in colorado at altitude of 8000 feet for vacation! i am wondering if i could/should try to use oxygen when i sleep to help. i don’t want to skip the vacation but i know that is going to be tough. altitude/end of taper/use of oxygen….any ideas anybody?
Does anyone else have a fear of going insane? « on: February 01, 2016, 09:41:37 pm »
Does anyone else have a fear of losing their mind? I’m so scared throughout this whole thing that I’m going to go insane. I’m so terrified of it. That and a huge fear of psychosis. Lately I’ve just had a need to write my fears down, to see if anyone else going through this can relate. I swear sometimes all that I’m enduring is so bizarre and horrifying and just unimaginable. I can’t describe it more but sometimes I just get this feeling along with just a huge fear of it that I’m actually or going to actually lose my mind. I had this much worse at about 3 months off but it’s come and gone all throughout my withdrawal. It’s been especially bad during this past couple of weeks after the emergence of tremors which I hadn’t had since cold turkey and once exactly one month out. Does anyone else get this too? I’m so tired of feeling terrified of things I had never even thought of ever in my life before this horrific nightmare. I literally feel poisoned, and as though my brain is melted in spots, damaged beyond repair. I’m sorry for so many posts lately. And I’m sorry if this one makes me sound crazy. I’m just doing the best that I can to get through it. If you can share feeling similarly to anything I’ve written above it will be so very greatly appreciated. I just really need to feel like I’m not alone in this today. Thank you so much.
« Last Edit: February 01, 2016, 10:04:39 pm by [Buddie] »
Re: Does anyone else have a fear of going insane? « Reply #1 on: February 01, 2016, 10:28:28 pm »
And sometimes I do go just a little bit insane, I’m glad there’s only my dog here to see me sometimes. One thing though, that helps…The Buddhist thing: everything changes, nothing stays the same for long…That goes for the bad, as well as the good. So I know that even if I do feel kind of out of my mind today, I also know that the next hour, the next afternoon, the next night, the next day, the next week…it will change. It’s what I count on while I try to stay in the moment and not fight anything, but just try to relax into it, this helps me get through. Just my thoughts.
la croix « on: November 16, 2015, 06:10:36 pm »
does anyone drink La Croix….carbonated water….I love it and it is natural and wondered if it is ok to use during tapering?